# SDR UPS01836975

- Difficulty date: September 26, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73
- Aircraft serial: 45967
- Aircraft time: 81,736 hours, 24,416 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: 3644046501
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  LEFT WING STRINGER 64 END SPLICE FITTING IS CRACKED AT FRONT SPAR.     REMOVED,FABRICATED,AND REPLACED FITTING I.A.W. DWG. 3644046.AND SRM. 51-1-20D
